Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 4, NWS JSJ

January 31, 2017

NWS JSJ issued this small craft advisory at Jan 31, 2017, 8:06 AM CST. It took effect at Feb 1, 2017, 6:00 AM CST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2017, 8:06 AM CST (14:06 UTC)
In effect from
Feb 1, 2017, 6:00 AM CST
Expired
Feb 3, 2017, 1:31 AM CST
In force
44 hr
Issued by
NWS JSJ

The text

As transmitted.

450 
WHCA72 TJSJ 311406
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1006 AM AST TUE JAN 31 2017

...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE 
CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS...

AMZ710-312215-
/O.NEW.TJSJ.SC.Y.0004.170201T1200Z-170202T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1006 AM AST TUE JAN 31 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM AST
THURSDAY. 

* WINDS...AT 15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING BETWEEN 5 AND 7 FEET WITH
  OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
734 
WHCA72 TJSJ 311904
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
304 PM AST TUE JAN 31 2017

...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE
CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS...

AMZ710-010315-
/O.EXT.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
304 PM AST TUE JAN 31 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM WEDNESDAY TO 2 AM
AST FRIDAY...

* WINDS...AT 15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING TO BETWEEN 5 AND 7 FEET WITH 
  OCCASIONAL SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHCA72 TJSJ 010114
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
914 PM AST TUE JAN 31 2017

...WINDS AND SEAS WILL INCREASE TO CREATE HAZARDOUS MARINE
CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS...

AMZ710-010915-
/O.CON.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
914 PM AST TUE JAN 31 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
2 AM AST FRIDAY...

* WINDS...AT 15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING TO BETWEEN 5 AND 7 FEET WITH 
  OCCASIONAL SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
178 
WHCA72 TJSJ 010759
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
359 AM AST WED FEB 1 2017

...WINDS AND SEAS WILL INCREASE TODAY TO CREATE HAZARDOUS MARINE
CONDITIONS ACROSS THE ATLANTIC OFFSHORE WATERS...

AMZ710-011600-
/O.CON.TJSJ.SC.Y.0004.170201T1200Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
359 AM AST WED FEB 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 AM AST FRIDAY...

* WINDS...AT 15 TO 20 KNOTS

* WAVES/SEAS...SEAS INCREASING OF 5 AND 7 FEET WITH OCCASIONAL 
SEAS UP TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
716 
WHCA72 TJSJ 011440
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1040 AM AST WED FEB 1 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC 
OFFSHORE WATERS...

AMZ710-012245-
/O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
1040 AM AST WED FEB 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY...

* WINDS...15 TO 20 KNOTS

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
971 
WHCA72 TJSJ 012007
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
407 PM AST WED FEB 1 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC
OFFSHORE WATERS...

AMZ710-020415-
/O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
407 PM AST WED FEB 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY...

* WINDS...EAST 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
906 
WHCA72 TJSJ 020056
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
856 PM AST WED FEB 1 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC
OFFSHORE WATERS...

AMZ710-020900-
/O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
856 PM AST WED FEB 1 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY...

* WINDS...EAST 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
118 
WHCA72 TJSJ 020814
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
414 AM AST THU FEB 2 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS 
THE ATLANTIC OFFSHORE WATERS...

AMZ710-021615-
/O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
414 AM AST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY...

* WINDS...EAST 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHCA72 TJSJ 021345
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
945 AM AST THU FEB 2 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS
THE ATLANTIC OFFSHORE WATERS...

AMZ710-022145-
/O.EXT.TJSJ.SC.Y.0004.000000T0000Z-170203T0800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
945 AM AST THU FEB 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM AST FRIDAY...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
213 
WHCA72 TJSJ 022021
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
421 PM AST THU FEB 2 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS
THE ATLANTIC OFFSHORE WATERS...

AMZ710-030430-
/O.CON.TJSJ.SC.Y.0004.000000T0000Z-170203T0800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
421 PM AST THU FEB 2 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM AST FRIDAY...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
586 
WHCA72 TJSJ 030057
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
857 PM AST THU FEB 2 2017

...HAZARDOUS MARINE CONDITIONS ARE EXPECTED TO CONTINUE ACROSS
THE ATLANTIC OFFSHORE WATERS...

AMZ710-030900-
/O.EXT.TJSJ.SC.Y.0004.000000T0000Z-170203T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
857 PM AST THU FEB 2 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST FRIDAY...

* WINDS...AROUND 15 KNOTS.

* WAVES/SEAS...SEAS BETWEEN 5 AND 7 FEET WITH OCCASIONAL SEAS UP 
  TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
662 
WHCA72 TJSJ 030731
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
331 AM AST FRI FEB 3 2017

...SEAS ARE DIMINISHING...

.SEAS HAVE DIMINISHED BELOW 7 FEET IN THE LOCAL FORECAST AREA BUT
SMALL CRAFT SHOULD STILL EXERCISE CAUTION.

AMZ710-030845-
/O.CAN.TJSJ.SC.Y.0004.000000T0000Z-170203T1400Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
331 AM AST FRI FEB 3 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

7 FOOT SEAS HAVE RECEDED TO NORTH OF THE FORECAST AREA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 2:45 AM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Jan 31, 2:45 AM CST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
445 AM AST Tue Jan 31 2017

.SYNOPSIS...
Surface high pressure will remain anchored across the north
central Atlantic for the next several days but will continue to
spread westwards and north of the area through Friday. This will
maintain a gradually increasing light to moderate easterly wind
flow. A broad mid to upper level ridge will continue to build
across the northeastern Caribbean through the end of the week.
This will support upper level subsidence and strengthen the cap
inversion across the region.

&&

.DISCUSSION...
Recent satellite imagery and doppler weather radar as well as
latest model guidance, continued to suggest increasing cloudiness
as another surge of trade wind moisture made its way across the
region this morning. This has brought periods of light to moderate
showers across the coastal waters and will allow sufficient low
level moisture convergence for afternoon shower development. The
early morning showers will be focused over the coastal waters and
parts of the east sections of Puerto Rico and the surrounding
islands. Meanwhile, afternoon showers should develop mainly over
parts of the central interior and west sections of PR including
isolated areas n the San Juan metro. Rainfall accumulation are
still however expected to be minimal and of short duration.

For the rest of the week...expect an overall fair weather pattern
however the moderate easterly trade winds will continue to transport
shallow low level moisture with periods of isolated to scattered
showers across the area from time to time. This will result in a
mixture of sunshine and clouds with brief passing showers each
day.

&&

.AVIATION...Mostly VFR conditions are expected across the local area.
Isold shra are possible over the ern TAF sites, but no significant
impact on operations expected. Sfc winds will continue from the east
to southeast at 10-14 kts with higher gusts then decreasing slightly
overnight.

&&

.MARINE... Winds and Seas should be 10 to 15 knots and between
2-5 feet early today but gradually increasing to 15 to 20 knots
and 4-6 feet later this afternoon and tonight due to the tightening
of the local pressure gradient and the arrival of a northerly swell.
Moderate risk of rip currents will continue mainly across the north
and east facing beaches of the islands.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  86  73  86  74 /  20  20  20  20
STT  83  73  84  74 /  30  30  30  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

72/09
Hazardous weather outlook, Jan 31, 3:34 AM CST, 4 hours 32 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
455 AM AST MARTES 31 DE ENERO DE 2017

AMZ710>745-PRZ001>013-010900-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-
ESTE INTERIOR-NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-
NOROESTE-OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE-
455 AM AST MARTES 31 DE ENERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.VIENTOS...VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH SE ESPERAN A
TRAVES DE LAS AGUAS DEL ATLANTICO Y CARIBE.

.OLEAJE...OLEAJE PICADO DE 5 A 6 PIES SE ESPERA A TRAVES DE LA PARTE
NOROESTE DE LAS AGUAS MAR AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA MAYORIA DE LAS PLAYAS DEL NORTE DE PUERTO RICO Y
CULEBRA Y PARA LAS PLAYAS DEL SUR DE VIEQUES.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA DURANTE LOS
PROXIMOS DIAS A LO LARGO DE LAS PLAYAS DE LA COSTA NORTE DE PUERTO
RICO...CULEBRA Y VIEQUES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-010900-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-
SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS
ADYACENTES DEL CARIBE-
455 AM AST MARTES 31 DE ENERO DE 2017

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.OLEAJE...OLEAJE PICADO DE 5 A 6 PIES SE ESPERA A TRAVES DE LA PARTE
NOROESTE DE LAS AGUAS MAR AFUERA DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA ALGUNAS DE LAS PLAYAS DEL NORTE DE SAN TOMAS Y PARA
ALGUNAS DE LAS PLAYAS EN SANTA CRUZ.

.DIAS DOS HASTA SIETE...MARTES A DOMINGO

RIESGO MODERADO DE CORRIENTES SUBMARINAS CONTINUARA DURANTE LOS
PROXIMOS DIAS A TRAVES DE ALGUNAS PLAYAS DE LAS ISLAS.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE
LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.